SciELO - Scientific Electronic Library Online

 
vol.49 número2Admissible restriction of holomorphic discrete series for exceptional groupsHypergeometric functions and binomials índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Não possue artigos similaresSimilares em SciELO

Compartilhar


Revista de la Unión Matemática Argentina

versão On-line ISSN 1669-9637

Resumo

YANZON, Norma  e  ZO, Felipe. Best Local Approximations by Abstract Norms with Non-homogeneous Dilations. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 81-96. ISSN 1669-9637.

We introduce a concept of best local approximation using abstract norms and non-homogeneous dilations. The asymptotic behavior of the normalized error function as well as the limit of some net of best approximation polynomials as are studied.

Palavras-chave : Best local approximations; function norms; non-homogeneous dilations.

        · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License